Aleve Pain Reliever/Fever Reducer Gelcaps Soft Grip Arthritis Cap - 40 CT

Aleve Pain Reliever/Fever Reducer Gelcaps Soft Grip Arthritis Cap - 40 CT


Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 


Naproxen sodium tablets, 220 mg (NSAID). Easy open arthritis cap. All day strong. 12 hours strong. Ease-of-use commendation for packaging - Arthritis Foundation. Gelatin coated capsule-shaped tablets. This package is for households without young children. Each Tablet Contains: sodium 20
...more >>


Active Ingredient (in each Tablet) - Purposes. Naproxen Sodium 220 mg. (Naproxen 200 mg) (NSAID)* - Pain Reliever/Fever Reducer. *Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: D&C Yellow #10 Aluminum Lake, Edetate Disodium, Edible Ink, FD&C Blue #1, FD&C Yellow #6 Aluminum Lake, Gelatin, Glycerin, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Stearic Acid, Talc, Titanium Dioxide.


Directions: Do not take more than directed. The smallest effective dose should be used. Drink a full glass of water with each dose. Adults and children 12 years and older: Take 1 tablet every 8 to 12 hours while symptoms last. For the first dose you may take 2 tablets within the first hour. Do not exceed 2 tablets in any 8- to 12-hour period. Do not exceed 3 tablets in a 24-hour period. Children under 12 years. Ask a doctor. Other information: Each tablet contains: sodium 20 mg. Store at 20-25 degrees C (68-77 degrees F). Avoid high humidity and excessive heat above 40 degrees C (104 degrees F).

Always refer to the actual package for the most accurate information